Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Using osimin medicine for pimple. Getting temporary relief. Any permanent cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
hello
i am 22 years old,i am using osimin medicines for pimples from 1 year ,regularly.
while using medicines pimples stops,once i stops using they are coming back.
getting frustrated with it.
please help me
Posted Tue, 30 Apr 2013 in Skin Rash
 
 
Answered by Dr. Jasvinder Singh 11 minutes later
Hello,

Thanks for posting your query.

Osimin or minocycline tablets is one of the treatment options for acne. Acne usually lasts until age 20 or even 25. It is rare for acne to leave any scars unless picked.

Apart from oral antibiotics which you are already taking, keep your face clean by washing with a mild soap or antiseptic soap atleast twice a day. XXXXXXX it dry and do not rub it. You should avoid picking or pressing the acne. You can also use Benzoyl peroxide 5% lotion or gel once at bedtime after consulting your doctor. An amount of lotion the size of a pea should be enough to cover most of the face. If there is redness or peeling then you are using too much of the medicine or applying it too often.

You can prevent and treat acne by changing your lifestyle like eating proper diet, getting a good amount of sleep and drink at least eight glasses of water daily. Other treatment options include retinoids, cortisone injections, chemical peels and laser treatment.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.





Above answer was peer-reviewed by
 
Follow-up: Using osimin medicine for pimple. Getting temporary relief. Any permanent cure? 4 minutes later
thank you sir,

i am using this medicine for 1 year,does it good for health to take medicines for long time.that too anti biotic medicines,
also my face is becoming black when i am using them
i do handjob often,is it also a cause for pimples.
 
 
Answered by Dr. Jasvinder Singh 23 hours later
Hello,

Thanks for writing back to me.

You should take antibiotics only after a doctor's guidance and long term use of antibiotics is not advisable unless taken under medical supervision.

Masturbation does not cause pimples. You should follow the above mentioned treatment options for pimples. For the blackening of face, without treatment, this usually takes about 6 months to resolve and for the skin color to go back to its normal color. Topical treatments with acids and chemical peels can be effective but can take a while for the skin to totally revert to its normal color.

Microdermabrasion can also be done, but this might require several sessions. Skin resurfacing using lasers is also an option.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
 
Follow-up: Using osimin medicine for pimple. Getting temporary relief. Any permanent cure? 10 hours later
thank you sir,
ya i am using them under doctors supervision only.

actually i am getting pimples on nose and chin mostly.

how can i prevent them without using medicines.
 
 
Answered by Dr. Jasvinder Singh 23 hours later
Hello,

Thanks for writing back.

You can prevent and treat acne by changing your lifestyle like eating proper diet, getting a good amount of sleep and drink at least eight glasses of water daily. You can also treat acne by cleaning your face regularly, using skincare products, applying antibacterial topical medications.

With the help of the doctor, the treatment of oral antibiotics, contraceptive pills, retinoids, cortisone injections, chemical peels and laser treatment can be your choices.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor